# SDR ASOA2016010700003

- Difficulty date: January 7, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 36,841 hours, 28,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 14529101603
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIVETS AT CIRCUMFERENTIAL SPLICE SHOW SIGNS OF CORROSION FRAME 13. INSTALLED FILLER AND 2 DOUBLERS AT FRAME 13 SPLICE IAW SRM 53-00-02.  ACFT APPROVED FOR RETURN TO SERVICE.
